Conformable Double Sumudu Transform with Applications


Alfaqeihl S., Bakicierler G., Misirli E.

JOURNAL OF APPLIED AND COMPUTATIONAL MECHANICS, vol.7, no.2, pp.578-586, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.22055/jacm.2020.35315.2625
  • Title of Journal : JOURNAL OF APPLIED AND COMPUTATIONAL MECHANICS
  • Page Numbers: pp.578-586
  • Keywords: Conformable fractional derivative, Partial differential equation, Telegraph Equation, Mittag-Leffler function, Sumudu transform, PARTIAL-DIFFERENTIAL-EQUATIONS, LAPLACE

Abstract

Recently, a new deformation of the Sumudu transforms namely, conformable Sumudu transform has been introduced. In this article, we generalize the concept of one-dimensional conformable Sumudu transform into two-dimensional conformable Sumudu transform namely, conformable double Sumudu transform. Further, we present and prove some main properties and theorems related to the introduced transform. In order to illustrate the validity, efficiency, and applicability of the proposed transform, we apply the conformable double Sumudu transform to solve initial and boundary value problems of conformable fractional partial differential equations.